# SDR 05FDEA00018

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- Aircraft time: 37,100 hours, 23,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L IS CORRODED AT STA 1180.  REPAIRED STRINGER 22L IAW SRM 53-10-3 PG 48 DETAIL 1.
